A 18-year-old female asked:
Thick dark bleeding halfway through birth control pack along with heavy cramping, been on this birth control for 2.5 months.. normal?
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 23 years experience
Not normal: This is not typical for women on birth control pills. Sometimes on low dose pills you will still ovulate, which might produce some midcycle pain and breakthrough bleeding. Check with your doctor as they might want to talk about a visit and switching your pill. Also, check a pregnancy test.
Created for people with ongoing healthcare needs but benefits everyone.
4.4k viewsAnswered >2 years ago
Last updated Mar 10, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.